# SDR 9622349101

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91S
- Make and model: Doug DC-9-15
- Aircraft serial: 47063
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Sw Arm
- Condition: Binding
- Location: Flap Handle
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE FLAP HANDLE WAS VERY DIFFICULT TO MOVE TO RETRACT POSITION.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  FOUND FLAP SWITCH ARM BINDING ON SECTOR COTTER PINS.  REPLACED PINS AND SHIMMED SWITCH, OPERATIONAL CHECK OK.
